Alert archive / Wyoming / High Wind Warnings in 2022
High Wind Warning 58, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Dec 7, 2022, 12:36 PM MST for 4 counties in Wyoming. It took effect at Dec 8, 2022, 5:00 AM MST. It was in force for 15 hr. 24 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 7, 2022, 12:36 PM MST (19:36 UTC)
- In effect from
- Dec 8, 2022, 5:00 AM MST
- Expired
- Dec 8, 2022, 8:00 PM MST
- In force
- 15 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 8, 7:26 AM MST | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED WINDS 40 MPH. |
| Dec 8, 7:48 AM MST | NON-TSTM WND GST 58 | 1 Nnw Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED WINDS 44 MPH. |
| Dec 8, 7:56 AM MST | NON-TSTM WND GST 62 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED WINDS 37 MPH. |
| Dec 8, 8:58 AM MST | NON-TSTM WND GST 58 | 11 Se Arlington, WY | STROUSS HILL WYDOT SITE. SUSTAINED WINDS 39 MPH. |
| Dec 8, 9:26 AM MST | NON-TSTM WND GST 67 | 10 Wsw Cheyenne, WY | MILE POST 353 WYDOT SITE. SUSTAINED WINDS 44 MPH. |
| Dec 8, 9:32 AM MST | NON-TSTM WND GST 58 | 11 Se Arlington, WY | STROUSS HILL WYDOT SITE. SUSTAINED WINDS 40 MPH. |
| Dec 8, 9:36 AM MST | NON-TSTM WND GST 61 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED WINDS 36 MPH. |
| Dec 8, 10:02 AM MST | NON-TSTM WND GST 62 | 11 Se Arlington, WY | STROUSS HILL WYDOT SITE. SUSTAINED WINDS 39 MPH. |
| Dec 8, 10:06 AM MST | NON-TSTM WND GST 59 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED WINDS 37 MPH. |
| Dec 8, 10:26 AM MST | NON-TSTM WND GST 62 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED WINDS 36 MPH. |
| Dec 8, 10:32 AM MST | NON-TSTM WND GST 55 | Nnw Vedauwoo, WY | VEDAUWOO WYDOT SITE. SUSTAINED WINDS 39 MPH. |
| Dec 8, 10:44 AM MST | NON-TSTM WND GST 59 | 2 Wnw Buford, WY | UPR SITE SHERWS. SUSTAINED WINDS 42 MPH. |
| Dec 8, 11:10 AM MST | NON-TSTM WND GST 61 | 3 Wsw Winchester Hills, WY | WARREN UPR SITE. SUSTAINED WINDS 40 MPH. |
| Dec 8, 11:13 AM MST | NON-TSTM WND GST 60 | 5 W Winchester Hills Su, WY | SPEER UPR SITE. SUSTAINED WINDS 44 MPH. |
| Dec 8, 11:24 AM MST | NON-TSTM WND GST 62 | 3 Wsw Winchester Hills, WY | WYO HILL WYDOT SITE. SUSTAINED WINDS 42 MPH. |
| Dec 8, 11:40 AM MST | NON-TSTM WND GST 63 | 1 Nnw Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED WINDS 44 MPH. |
| Dec 8, 12:52 PM MST | NON-TSTM WND GST 58 | 1 Nnw Arlington, WY | MESONET STATION KARL 0.6 NW ARLINGTON (WYDOT). |
| Dec 8, 1:26 PM MST | NON-TSTM WND GST 62 | 1 Nnw Whitaker, WY | MESONET STATION KWTR 0.6 NW WHITAKER (WYDOT). |
| Dec 8, 2:22 PM MST | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | MESONET STATION WY24 6.9 E ARLINGTON (WYDOT). |
| Dec 8, 2:56 PM MST | NON-TSTM WND GST 58 | 11 Se Arlington, WY | MESONET STATION WY25 10.7 SE ARLINGTON (WYDOT). |
| Dec 8, 4:00 PM MST | NON-TSTM WND GST 58 | 9 Ene Woods Landing, WY | MESONET STATION FW4449 LARAMIE. |
| Dec 8, 4:26 PM MST | NON-TSTM WND GST 59 | 3 Ese Elk Mountain, WY | MESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT). |
| Dec 8, 5:36 PM MST | NON-TSTM WND GST 63 | 3 Ese Elk Mountain, WY | WYDOT SENSOR AT COUNTY ROAD 402. |
| Dec 8, 6:22 PM MST | NON-TSTM WND GST 62 | 1 Nnw Arlington, WY | WYDOT SENSOR AT ARLINGTON. SUSTAINED WIND OF 45 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.6 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4215 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
812 WWUS75 KCYS 071936 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1236 PM MST Wed Dec 7 2022 WYZ106-110-116-081200- /O.NEW.KCYS.HW.W.0058.221208T1200Z-221209T0300Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 1236 PM MST Wed Dec 7 2022 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 8 PM MST THURSDAY... * WHAT...West winds 40 to 50 mph with gusts up to 70 mph expected. * WHERE...Central Laramie Range and Southwest Platte County, North Snowy Range Foothills and South Laramie Range. * WHEN...From 5 AM to 8 PM MST Thursday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ117-118-081200- /O.NEW.KCYS.HW.W.0058.221208T1600Z-221209T0300Z/ South Laramie Range Foothills-Central Laramie County- Including the cities of Whitaker, Federal, Horse Creek, and Cheyenne 1236 PM MST Wed Dec 7 2022 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 8 PM MST THURSDAY... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...South Laramie Range Foothills and Central Laramie County. * WHEN...From 9 AM to 8 PM MST Thursday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
3 follow-up statements
207 WWUS75 KCYS 080823 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 123 AM MST Thu Dec 8 2022 WYZ106-110-116-090000- /O.CON.KCYS.HW.W.0058.221208T1200Z-221209T0300Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 123 AM MST Thu Dec 8 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM EARLY THURSDAY MORNING TO 8 PM MST THURSDAY EVENING... * WHAT...West winds 40 to 50 MPH with gusts up to 70 MPH expected. * WHERE...Central Laramie Range and Southwest Platte County, North Snowy Range Foothills and South Laramie Range. * WHEN...From 5 AM to 8 PM MST Thursday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ117-118-090000- /O.CON.KCYS.HW.W.0058.221208T1600Z-221209T0300Z/ South Laramie Range Foothills-Central Laramie County- Including the cities of Whitaker, Federal, Horse Creek, and Cheyenne 123 AM MST Thu Dec 8 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THURSDAY MORNING TO 8 PM MST THURSDAY EVENING... * WHAT...West winds 35 to 45 MPH with gusts up to 70 MPH expected. * WHERE...South Laramie Range Foothills and Central Laramie County. * WHEN...From 9 AM to 8 PM MST Thursday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
050 WWUS75 KCYS 082000 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 100 PM MST Thu Dec 8 2022 WYZ106-110-116-090400- /O.NEW.KCYS.HW.A.0057.221210T0300Z-221210T1800Z/ /O.CON.KCYS.HW.W.0058.000000T0000Z-221209T0300Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 100 PM MST Thu Dec 8 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 65 mph. For the High Wind Watch, west winds 35 to 45 mph with gusts up to 70 mph possible. * WHERE...Central Laramie Range and Southwest Platte County, North Snowy Range Foothills and South Laramie Range. * WHEN...For the High Wind Warning, until 8 PM MST this evening. For the High Wind Watch, from Friday evening through Saturday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ117-090400- /O.NEW.KCYS.HW.A.0057.221210T0300Z-221210T1800Z/ /O.CON.KCYS.HW.W.0058.000000T0000Z-221209T0300Z/ South Laramie Range Foothills- Including the cities of Whitaker, Federal, and Horse Creek 100 PM MST Thu Dec 8 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 60 mph. For the High Wind Watch, west winds 15 to 25 mph with gusts up to 60 mph possible. * WHERE...South Laramie Range Foothills. * WHEN...For the High Wind Warning, until 8 PM MST this evening. For the High Wind Watch, from Friday evening through Saturday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ118-090300- /O.CON.KCYS.HW.W.0058.000000T0000Z-221209T0300Z/ Central Laramie County- Including the city of Cheyenne 100 PM MST Thu Dec 8 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds 35 to 45 MPH with gusts up to 60 MPH expected. * WHERE...South Laramie Range Foothills and Central Laramie County. * WHEN...Through 8 PM MST this evening. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
852 WWUS75 KCYS 090259 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 759 PM MST Thu Dec 8 2022 WYZ106-110-116-091300- /O.EXP.KCYS.HW.W.0058.000000T0000Z-221209T0300Z/ /O.CON.KCYS.HW.A.0057.221210T0300Z-221210T1800Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, and Vedauwoo 759 PM MST Thu Dec 8 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph possible. * WHERE...Central Laramie Range and Southwest Platte County, North Snowy Range Foothills and South Laramie Range. * WHEN...For the High Wind Watch, from Friday evening through Saturday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ117-091300- /O.EXP.KCYS.HW.W.0058.000000T0000Z-221209T0300Z/ /O.CON.KCYS.HW.A.0057.221210T0300Z-221210T1800Z/ South Laramie Range Foothills- Including the cities of Whitaker, Federal, and Horse Creek 759 PM MST Thu Dec 8 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... * WHAT...For the High Wind Watch, west winds 15 to 25 mph with gusts up to 60 mph possible. * WHERE...South Laramie Range Foothills. * WHEN...For the High Wind Watch, from Friday evening through Saturday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ118-090400- /O.EXP.KCYS.HW.W.0058.000000T0000Z-221209T0300Z/ Central Laramie County- Including the city of Cheyenne 759 PM MST Thu Dec 8 2022 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... Wind speeds have decreased considerably this evening, thus the High Wind Warning will be allowed to expire at 800 PM MST. $$ Rubin
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 7, 11:03 AM MST, 1 hour 33 minutes earlier.
Area forecast discussion, Dec 7, 11:03 AM MST, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1103 AM MST Wed Dec 7 2022 .SHORT TERM...(Today through Friday) Issued at 245 AM MST Wed Dec 7 2022 Upper level trough was located over the northern Plains and Upper Midwest. Further west, a upper level ridge was parked off the West Coast, with a closed over central CA. A west-northwest flow aloft dominated the CWA overnight. At the surface, a quasi-stationary front extended from western MT through northeast WY into northern NE. North of the front, low clouds and northeasterly winds prevailed. The latest HRRR progs the boundary to slip a bit further south into the northern Panhandle early this morning before lifting northeast through the day. Elsewhere, a tight low level pressure/height gradient west of the Laramie Range was generating strong west winds at Arlington and Bordeaux. The peak gusts thus far were 60-65 MPH. A High Wind Warning remains in effect until 5 AM, and will be evaluated for possible extension into the early morning hours if gradient is slow to subside. Winds will gradually decrease this morning the day but remain breezy over northern Carbon to western Converse counties. The CA upper low opens into a shortwave trough and tracks east-northeast across the Great Basin, UT, WY and CO through Thursday morning. Favorable QG lift, orographics and some moisture in the southwest flow aloft will generate snow shower activity over the southern WY mountains beginning late this afternoon, increasing tonight. Energy splitting off from this system will produce snow showers across much of the NE Panhandle Thursday morning. Snow accumulations will favor the Snowy/Sierra Madres with 2 to 4 inches, while the high plains can expect less than a half inch. Daytime high temperatures today will range from the lower 30s to middle 40s, with overnight low temperatures in the teens to middle 20s. It will be slightly cooler Thursday in the wake of the exiting shortwave trough with high temperatures in the upper 20s to lower 40s. The low level pressure/height gradient increases along and west of the Laramie Range Thursday with 700-800mb westerly flow peaks around 50 kt over the southern Laramie Range, foothills and Laramie Valley between 15Z and 21Z Friday. Gusts to around 50 MPH will be possible at Arlington, Bordeaux and the I-80 Summit. The winds will subside Thursday night. Shortwave ridging aloft will quickly move across the CWA Thursday night into the Great Plains Friday in advance of the next upper level trough moving through the Intermountain West. Snow showers will increase over western WY Friday morning, with more widely scattered showers developing over the Snowy/Sierra Madres in the afternoon. It will be a tad milder east of I-25 Friday with highs in the lower to middle 40s. .LONG TERM...(Friday night through Tuesday) Issued at 245 AM MST Wed Dec 7 2022 The main forecast concern for the long-term period will be continuing to keep a close eye on model trends with a potential winter storm early next week. Late this week, strong winds will be possible for the wind-prone locations across southeast WY Saturday. Height gradients will be elevated in the wake of an upper low passage Friday night. In-house guidance tries to pinpoint Saturday morning as the most likely period of strong winds with 700mb flow approaching 50 kt, but still seeing run-to-run variation. Saturday afternoon temperatures will be in the upper 30s to low 40s east of I-25 and in the 30s farther west. Slightly warmer temperatures expected Sunday east of I-25 with WAA with southerly flow expected ahead of the approaching long wave trough. Additionally, strong westerly flow aloft will lead to downsloping across the Laramie Range foothills and potential warming across the adjacent plains. These winds Sunday will amplify at times with a leading vort max passing in the flow resulting in mountain wave activity and stronger mslp gradients across the Laramie Range. Sunday night into Monday, a large scale trough will dig into the Great Basin bringing the potential for winter weather early Monday into early Tuesday across the CWA. While the GFS/GEFS remains the more progressive solution per latest cluster analysis, it has come much more in line with the EC solution over the last 24 hours. The upper level low tracks just south of the CO/WY border, which looks to be just slightly north of the ideal location for bigger winter storms along the Front Range and southeast WY. Despite this, impactful winter weather could still be in-store for northern portions of the CWA. NBM probabilities of exceeding 4 inches of snowfall still sits in the 20-30% range across much of the CWA for Monday into early afternoon Tuesday. It is worth noting that highest probabilities (30- 40%) are stretched across the Pine Ridge in the northern Nebraska Panhandle back towards east-central WY. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1048 AM MST Wed Dec 7 2022 VFR conditions should prevail through at least 0z this evening for all terminals. SCT/BKN coverage of mid-level cloud cover around 10 to 15k feet AGL will be common, especially along & south of a line from KRWL to KBFF. Areas of snow will begin developing over Carbon County after 00z, possibly resulting in IFR/LIFR conditions at RWL between 03z-06z Thursday. Snow will expand in coverage through the night and into early Thursday morning w/impacts possibly spreading into KLAR after 6z, KCYS and KBFF after 12z, and eventually KCDR & KAIA by 15z. IFR ceilings and visibilities are likely beneath this activity, but confidence in the exact location of banding is still fairly low which precludes introduction into the TAFs. Still, have added a period of MVFR conditions in -SHSN for impacted terminals. Strong winds will develop for the southeast Wyoming terminals mid/ late Thursday morning, continuing through the afternoon. Expect to see widespread wind gusts to 30+ knots with local gusts as high as 45-55 knots possible at KCYS. Severe mountain wave turbulence will be likely over and downwind of the Laramie Range. && .FIRE WEATHER... Issued at 245 AM MST Wed Dec 7 2022 Mainly dry and seasonably cool conditions will continue Wednesday. It will be breezy to windy at times, with the strongest winds affecting The Southeast Wyoming wind prone areas. Minimum daytime humidities will range from 25 to 35 percent through Friday. A weak upper level disturbance will produce snow showers over the Southeast Wyoming mountains and portions of the high plains Wednesday night and Thursday. A more potent upper level low pressure system and accompanying cold front could bring colder temperatures and accumulating snowfall to the region Sunday night through Tuesday. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...MAJ LONG TERM...MB AVIATION...CLH FIRE WEATHER...MAJ
Hazardous weather outlook, Dec 7, 3:09 AM MST, 9 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 309 AM MST Wed Dec 7 2022 WYZ101>105-107>109-111>116-118-119-081015- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-East Platte County-Goshen County- Central Carbon County-Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-Central Laramie County-East Laramie County- 309 AM MST Wed Dec 7 2022 This hazardous weather outlook is for portions of east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Gusty west winds of 40 to 50 MPH are expected early this morning before subsiding through the remainder of the day. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY There is the potential for accumulating snow and colder temperatures Sunday night through Tuesday as a low pressure system moves into the central Rockies and High Plains. Stay tuned to later forecast updates. .Spotter information statement... Spotter activation will not be required. WYZ106-110-117-081015- Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range Foothills- 309 AM MST Wed Dec 7 2022 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Strong west winds gusting to 60 MPH will continue early this morning before subsiding through the remainder of the day. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Strong west winds will be possible Thursday with gusts to around 50 MPH. There is the potential for accumulating snow and colder temperatures Sunday night through Tuesday as a low pressure system moves into the central Rockies and High Plains. Stay tuned to later forecast updates. .Spotter information statement... Spotter activation will not be required. NEZ002-003-019>021-054-055-095-096-081015- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- 309 AM MST Wed Dec 7 2022 This hazardous weather outlook is for western portions of the Nebraska Panhandle. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY There is the potential for accumulating snow and colder temperatures Monday through Tuesday as a low pressure system moves across the central Rockies and High Plains. Stay tuned to later forecast updates. .Spotter information statement... Spotter activation will not be required.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 1:05 PM MST | Winter Weather Advisory | CYS | Carbon | 31 hr |
Nearby
High Wind Warnings in Wyoming, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.